Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Poincaré's problem for quasi-homogeneous foliations

Authors: Maurício Corrêa Jr. and Márcio G. Soares
Journal: Proc. Amer. Math. Soc. 140 (2012), 3145-3150
MSC (2010): Primary 32S65; Secondary 14M25
Published electronically: January 10, 2012
MathSciNet review: 2917087
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the question of bounding the degree of curves which are invariant by a holomorphic foliation of a given degree on a well-formed weighted projective plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32S65, 14M25

Retrieve articles in all journals with MSC (2010): 32S65, 14M25

Additional Information

Maurício Corrêa Jr.
Affiliation: Departamento de Matemática, Universidade Federal de Viçosa, Av. P. H. Rolfs, 36571-000 Viçosa, Brasil

Márcio G. Soares
Affiliation: Departamento de Matemática, Instituto de Ciências Exatas, Universidade Federal de Minas Gerais, Av. Antonio Carlos 6627, 31270-901 Belo Horizonte, Brasil

Keywords: Holomorphic foliations, weighted projective spaces
Received by editor(s): September 24, 2009
Received by editor(s) in revised form: November 24, 2010, and March 22, 2011
Published electronically: January 10, 2012
Additional Notes: The authors’ work was partially supported by CNPq (Brasil)
Communicated by: Ted Chinburg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.